MathSciNet Relay Station
MathSciNet bibliographic data
MR1712866 35K55 (35B40 65M20)
Fernández Bonder, Julián; Rossi, Julio D. Blow-up vs. spurious steady solutions. Proc. Amer. Math. Soc. 129 (2001), no. 1, 139–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement